# SDR CALA2017102303757

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 61,554 hours, 21,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Holder
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AFT RIGHT GIRT BARREL HOLDER IS LOOSE. RETENSIONED BOTH SPRING STEEL GIRT BAR HOLDERS, GIRT BAR SECURED INTO CLIPS.
